Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 618046, 9 pages
http://dx.doi.org/10.1155/2014/618046
Research Article

Filtering for Discrete Markov Jump Singular Systems with Mode-Dependent Time Delay Based on T-S Fuzzy Model

1The School of Mathematical Science, Heilongjiang University, Harbin 150080, China
2Space Control and Inertial Technology Research Center, Harbin Institute of Technology, Harbin 150001, China

Received 6 June 2014; Accepted 31 July 2014; Published 14 August 2014

Academic Editor: Ligang Wu

Copyright © 2014 Cheng Gong and Yi Zeng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Wu, Y. Fu, and S. Xie, “Robust H control for uncertain descriptor time-delay systems with Markov jumping parameters,” in Proceedings of the 6th World Congress on Intelligent Control and Automation (WCICA '06), pp. 1275–1279, Dalian, China, June 2006. View at Publisher · View at Google Scholar · View at Scopus
  2. S. Xu, J. Lam, and X. Mao, “Delay-dependent H control and filtering for uncertain Markovian jump systems with time-varying delays,” IEEE Transactions on Circuits and Systems. I. Regular Papers, vol. 54, no. 9, pp. 2070–2077, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. Ma and E. K. Boukas, “Robust H filtering for uncertain discrete Markov jump singular systems with mode-dependent time delay,” IET Control Theory & Applications, vol. 3, no. 3, pp. 351–361, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. L. Wang, Y. Zhang, and R. Zhang, “Robust energy-to-peak filtering for Markov systems with interval time-delay,” in Proceedings of the IEEE International Conference on Information and Automation, pp. 723–728, Yinchuan, China, August 2013.
  5. S. He and F. Liu, “L2-L fuzzy control for Markov jump systems with neutral time-delays,” Mathematics and Computers in Simulation, vol. 92, pp. 1–13, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. L. Wu, X. Yao, and W. X. Zheng, “Generalized H2 fault detection for two-dimensional Markovian jump systems,” Automatica, vol. 48, no. 8, pp. 1741–1750, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. L. Wu, X. Su, and P. Shi, “Sliding mode control with bounded L2 gain performance of Markovian jump singular time-delay systems,” Automatica, vol. 48, no. 8, pp. 1929–1933, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Y. Cao and P. M. Frank, “Analysis and synthesis of nonlinear time-delay systems via fuzzy control approach,” IEEE Transactions on Fuzzy Systems, vol. 8, no. 2, pp. 200–211, 2000. View at Publisher · View at Google Scholar · View at Scopus
  9. X. Song, J. Lu, S. Xu, H. Shen, and J. Lu, “Robust stabilization of state delayed T-S fuzzy systems with input saturation via dynamic anti-windup fuzzy design,” International Journal of Innovative Computing, Information and Control, vol. 7, no. 12, pp. 6665–6676, 2011. View at Google Scholar · View at Scopus
  10. L. Wu and D. W. C. Ho, “Fuzzy filter design for Itô stochastic systems with application to sensor fault detection,” IEEE Transactions on Fuzzy Systems, vol. 17, no. 1, pp. 233–242, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. L. Wu, X. Su, P. Shi, and J. Qiu, “Model approximation for discrete-time state-delay systems in the TS fuzzy framework,” IEEE Transactions on Fuzzy Systems, vol. 19, no. 2, pp. 366–378, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. L. Wu, X. Su, P. Shi, and J. Qiu, “A new approach to stability analysis and stabilization of discrete-time T-S fuzzy time-varying delay systems,” IEEE Transactions on Systems, Man, and Cybernetics B: Cybernetics, vol. 41, no. 1, pp. 273–286, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. C. Han, L. Wu, H. K. Lam, and Q. Zeng, “Non-fragile control with guaranteed cost of T-S fuzzy singular systems based on parallel distributed compensation,” IEEE Transactions on Fuzzy Systems, 2013. View at Publisher · View at Google Scholar
  14. M. R. Soltanpour, B. Zolfaghari, M. Soltani, and M. H. Khooban, “Fuzzy sliding mode control design for a class of nonlinear systems with structured and unstructured uncertainties,” International Journal of Innovative Computing, Information and Control, vol. 9, no. 7, pp. 2713–2726, 2013. View at Google Scholar · View at Scopus
  15. X. Su, P. Shi, L. Wu, and M. V. Basin, “Reliable filtering with strict dissipativity for T-S fuzzy time-delay systems,” IEEE Transactions on Cybernetics, no. 99, 1 pages, 2014. View at Publisher · View at Google Scholar
  16. X. Su, L. Wu, and P. Shi, “Sensor networks with random link failures: distributed filtering for T-S fuzzy systems,” IEEE Transactions on Industrial Informatics, vol. 9, no. 3, pp. 1739–1750, 2013. View at Publisher · View at Google Scholar · View at Scopus
  17. C. K. Ahn and M. K. Song, “New sets of criteria for exponential L2-L stability of Takagi-Sugeno fuzzy systems combined with hopfield neural networks,” International Journal of Innovative Computing, Information and Control, vol. 9, no. 7, pp. 2979–2986, 2013. View at Google Scholar · View at Scopus
  18. Q. Liu, L. Zhang, Q. Zhang, and H. Karimi, “Stability analysis and controller design for a class of TCS fuzzy Markov jump system with uncertain expectation of packet dropouts,” in Proceedings of the American Control Conference (ACC '13), pp. 6400–6405, Washington, DC, USA, June 2013.
  19. D. Tong, Q. Zhu, W. Zhou, Y. Xu, and J. Fang, “Adaptive synchronization for stochastic T-S fuzzy neural networks with time-delay and Markovian jumping parameters,” Neurocomputing, vol. 117, pp. 91–97, 2013. View at Publisher · View at Google Scholar · View at Scopus
  20. L. Sheng and M. Gao, “Stabilization for Markovian jump nonlinear systems with partly unknown transition probabilities via fuzzy control,” Fuzzy Sets and Systems, vol. 161, no. 21, pp. 2780–2792, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. P. Balasubramaniam, R. Rakkiyappan, and R. Sathy, “Delay dependent stability results for fuzzy BAM neural networks with Markovian jumping parameters,” Expert Systems with Applications, vol. 38, no. 1, pp. 121–130, 2011. View at Publisher · View at Google Scholar · View at Scopus
  22. P. Balasubramaniam, R. Sathy, and R. Rakkiyappan, “A delay decomposition approach to fuzzy Markovian jumping genetic regulatory networks with time-varying delays,” Fuzzy Sets and Systems, vol. 164, pp. 82–100, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. Y. Zhang, S. Xu, Y. Zou, and J. Lu, “Delay-dependent robust stabilization for uncertain discrete-time fuzzy Markovian jump systems with mode-dependent time delays,” Fuzzy Sets and Systems, vol. 164, pp. 66–81, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M. Shen and D. Ye, “Improved fuzzy control design for nonlinear Markovian-jump systems with incomplete transition descriptions,” Fuzzy Sets and Systems, vol. 217, pp. 80–95, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. J. Wang, H. Wu, L. Guo, and Y. Luo, “Robust H fuzzy control for uncertain nonlinear Markovian jump systems with time-varying delay,” Fuzzy Sets and Systems, vol. 212, pp. 41–61, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. M. Liu, X. Liu, Y. Shia, and S. Wang, “T-S fuzzy-model-based H2 and H filtering for networked control systems with two-channel Markovian random delays,” Digital Signal Processing, no. 27, pp. 167–174, 2014. View at Google Scholar
  27. C. Zheng, Y. Wang, and Z. Wang, “Stability analysis of stochastic fuzzy Markovian jumping neural networks with leakage delay under impulsive perturbations,” Journal of the Franklin Institute, vol. 351, no. 3, pp. 1728–1755, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  28. H. Shen, J. Wang, H. Zhang, and J. Zhou, “Fuzzy energy-to-peak control for nonlinear Markovian jump systems,” in Proceedings of the 10th World Congress on Intelligent Control and Automation (WCICA '12), pp. 1518–1523, Beijing, China, July 2012. View at Publisher · View at Google Scholar · View at Scopus
  29. J. Lam, Z. Shu, S. Xu, and E. Boukas, “Robust H control of descriptor discrete-time Markovian jump systems,” International Journal of Control, vol. 80, no. 3, pp. 374–385, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. E. K. Boukas, S. Xu, and J. Lam, “On stability and stabilizability of singular stochastic systems with delays,” Journal of Optimization Theory and Applications, vol. 127, no. 2, pp. 249–262, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  31. S. Ma, X. Liu, and C. Zhang, “Delay-dependent stability and stabilization of uncertain discrete-time Markovian jump singular systems with time delay,” Anziam Journal, vol. 49, no. 1, pp. 111–129, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. L. Xie and C. E. de Souza, “Robust H control for linear systems with norm-bounded time-varying uncertainty,” IEEE Transactions on Automatic Control, vol. 37, no. 8, pp. 1188–1191, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus